Bounds for the Perron root of a nonnegative matrix involving the properties of its graph
- Yu. A. Al'pin
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
Translated fromMatematicheskie Zametki, Vol. 58, No. 4, pp. 635–637, October, 1995.
The paper is partially supported by the Russian Foundation for Basic Research (grant No. 93-011-16004).
- Marcus, M., Minc, H. (1964) A Survey of Matrix Theory and Matrix Inequalities. Allyn and Bacon, Inc., Boston, Mass.
- Gantmakher, F. R. (1967) Matrix Theory. Nauka, Moscow
- Horn, R. A., Johnson, C. R. (1985) Matrix Analysis. Cambridge University Press, Cambridge-New York
- Christophides, H. (1975) Graph Theory. An Algorithmic Approach. Academic Press, New York-London
- Bounds for the Perron root of a nonnegative matrix involving the properties of its graph
Volume 58, Issue 4 , pp 1121-1123
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links
- Industry Sectors
- Yu. A. Al'pin (1)
- Author Affiliations
- 1. Kazan' State University, USSR